Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 63, NWS Philadelphia/Mount Holly

August 27, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Aug 27, 2009, 2:33 AM EDT. It took effect at Aug 28, 2009, 8:00 AM EDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2009, 2:33 AM EDT (06:33 UTC)
In effect from
Aug 28, 2009, 8:00 AM EDT
Expired
Aug 30, 2009, 9:20 PM EDT
In force
61 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WHUS71 KPHI 270633
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 AM EDT THU AUG 27 2009

...TROPICAL STORM DANNY WILL BE MOVING BY TO THE EAST OF THE
REGION ON SATURDAY. SEAS ASSOCIATED WITH DANNY AND A BROAD ONSHORE
FLOW WILL BEGIN TO AFFECT THE REGION ON FRIDAY...

ANZ450>455-272030-
/O.NEW.KPHI.SC.Y.0063.090828T1200Z-090829T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
233 AM EDT THU AUG 27 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 6 AM EDT
SATURDAY. 

A BROAD ONSHORE FLOW WILL BE DEVELOPING OVER THE WATERS THROUGH
TONIGHT. THIS ONSHORE FLOW COMBINED WITH SOME OF THE SEAS COMING
OUT OF DANNY TO THE SOUTH SHOULD ALLOW SEAS TO INCREASE TO AT
LEAST 5 FT BEGINNING ON FRIDAY AND CONTINUING INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RNS
10 follow-up statements
577 
WHUS71 KPHI 272153
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT THU AUG 27 2009

...TROPICAL STORM DANNY WILL BE MOVING BY TO THE EAST OF THE
REGION ON SATURDAY. SEAS ASSOCIATED WITH DANNY AND A BROAD
ONSHORE FLOW WILL BEGIN TO AFFECT THE REGION ON FRIDAY...

ANZ450>455-281000-
/O.CON.KPHI.SC.Y.0063.090828T1200Z-090829T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
553 PM EDT THU AUG 27 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO
6 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 6 AM
EDT SATURDAY. 

A BROAD ONSHORE FLOW WILL BE DEVELOPING OVER THE WATERS THROUGH
TONIGHT. THIS ONSHORE FLOW COMBINED WITH SOME OF THE SEAS COMING
OUT OF DANNY TO THE SOUTH SHOULD ALLOW SEAS TO INCREASE TO AT
LEAST 5 FT BEGINNING ON FRIDAY AND CONTINUING INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
727 
WHUS71 KPHI 280931
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 AM EDT FRI AUG 28 2009

...TROPICAL STORM DANNY WILL BE MOVING BY TO THE EAST OF THE
REGION ON SATURDAY. SEAS ASSOCIATED WITH DANNY AND A BROAD
ONSHORE FLOW WILL BEGIN TO AFFECT THE REGION TODAY...

ANZ450>455-281745-
/O.EXT.KPHI.SC.Y.0063.090828T1200Z-090830T0100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
531 AM EDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT
SATURDAY. 

A BROAD ONSHORE FLOW WILL BE DEVELOPING OVER THE WATERS THROUGH
TONIGHT. THIS ONSHORE FLOW COMBINED WITH SOME OF THE SEAS COMING
OUT OF DANNY TO THE SOUTH SHOULD ALLOW SEAS TO INCREASE TO AT
LEAST 5 FT BEGINNING ON FRIDAY AND CONTINUING INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
140 
WHUS71 KPHI 281950
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT FRI AUG 28 2009

ANZ450>455-290400-
/O.EXT.KPHI.SC.Y.0063.000000T0000Z-090830T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 800 AM ON SUNDAY.

TROPICAL STORM DANNY IS FORECAST TO CAUSE WAVES TO INCREASE ON THE
COASTAL WATERS OF DELAWARE AND NEW JERSEY. WAVES ARE EXPECTED TO
REACH 6 TO 9 FEET ON SATURDAY, BEFORE THEY BEGIN TO SUBSIDE SLOWLY
ON SUNDAY. PLEASE REFER TO THE LATEST STATEMENTS FROM THE NATIONAL
HURRICANE CENTER REGARDING TROPICAL STORM DANNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$
168 
WHUS71 KPHI 290025
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
825 PM EDT FRI AUG 28 2009

ANZ450>455-291000-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-090830T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
825 PM EDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 800 AM ON SUNDAY.

TROPICAL STORM DANNY IS FORECAST TO CAUSE WAVES TO INCREASE ON
THE COASTAL WATERS OF DELAWARE AND NEW JERSEY. WAVES ARE EXPECTED
TO REACH 6 TO 9 FEET ON SATURDAY, BEFORE THEY BEGIN TO SUBSIDE
SLOWLY ON SUNDAY. PLEASE REFER TO THE LATEST STATEMENTS FROM THE
NATIONAL HURRICANE CENTER REGARDING TROPICAL STORM DANNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
697 
WHUS71 KPHI 290756
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT SAT AUG 29 2009

ANZ450>455-292000-
/O.EXT.KPHI.SC.Y.0063.000000T0000Z-090830T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT SUNDAY. 

TROPICAL STORM DANNY WILL MOVE UP THE ATLANTIC COAST TODAY CAUSING
WAVES TO INCREASE ON THE COASTAL WATERS OF DELAWARE AND NEW
JERSEY. WAVES ARE EXPECTED TO REACH 6 TO 8 FEET THIS EVENING,
BEFORE THEY BEGIN TO SUBSIDE SLOWLY LATER TONIGHT AND SUNDAY.
PLEASE REFER TO THE LATEST STATEMENTS FROM THE NATIONAL HURRICANE
CENTER REGARDING TROPICAL STORM DANNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

RPW
136 
WHUS71 KPHI 291458
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT SAT AUG 29 2009

ANZ450>455-292030-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-090830T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1058 AM EDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. 

THE REMNANTS OF TROPICAL STORM DANNY WILL MOVE NORTHWARD THROUGH
TODAY BUT REMAIN OFFSHORE. THIS, WITH THE COMBINATION OF A STRONG
UPPER LEVEL DISTURBANCE AND A COLD FRONT, WILL CAUSE SEAS TO
BE ROUGH. SEAS ARE EXPECTED TO BE 5 TO 8 FEET THROUGH THIS
EVENING, BEFORE BEGINNING TO SLOWLY SUBSIDE LATER TONIGHT AND
SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

RPW/GORSE
696 
WHUS71 KPHI 291936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT SAT AUG 29 2009

...HAZARDOUS SEAS TO CONTINUE...

ANZ450>455-300830-
/O.EXT.KPHI.SC.Y.0063.000000T0000Z-090830T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT SUNDAY. 

AS THE REMNANTS OF TROPICAL STORM DANNY CONTINUE TO MOVE FARTHER
AWAY FROM THE AREA, A COLD FRONT WILL BE APPROACHING LATE TONIGHT.
THE COMBINATION OF THESE SYSTEMS HAS ALLOWED SEAS TO REMAIN
ELEVATED, AND WITH A LONGER PERIOD TO THEM, THE SEAS WILL BE
ON THE ROUGH SIDE THROUGH MOST OF SUNDAY. THE SEAS ARE EXPECTED
TO PEAK THIS EVENING, THEN SLOWLY SUBSIDE LATE TONIGHT AND ON
SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

GORSE
611 
WHUS71 KPHI 300822
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EDT SUN AUG 30 2009

...HAZARDOUS SEAS TO CONTINUE...

ANZ450-451-302000-
/O.EXT.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
422 AM EDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

LARGE LONG PERIOD SWELLS, LEFT OVER FROM THE REMNANTS OF DANNY,
WILL SLOWLY SUBSIDE TODAY, BUT WILL CONTINUE TO PROVIDE ROUGH
SEAS, ESPECIALLY IN INLETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ452>455-302000-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-090830T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
422 AM EDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

LARGE LONG PERIOD SWELLS, LEFT OVER FROM THE REMNANTS OF DANNY,
WILL SLOWLY SUBSIDE TODAY, BUT WILL CONTINUE TO PROVIDE ROUGH
SEAS, ESPECIALLY IN INLETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

RPW
539 
WHUS71 KPHI 301922
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT SUN AUG 30 2009

ANZ452>455-310200-
/O.EXT.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
322 PM EDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

LONG PERIOD SWELLS WILL SUBSIDE SOME THROUGH THIS EVENING,
HOWEVER SOME ROUGH CONDITIONS MAY STILL OCCUR ESPECIALLY IN AND
NEAR THE INLETS.

AS HIGH PRESSURE BUILDS TOWARD OUR AREA EARLY THIS WEEK, A
PROLONGED PERIOD OF NORTHEASTERLY WINDS IS EXPECTED. THIS MAY
INCREASE ENOUGH TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS AGAIN
ALONG WITH BUILDING SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ450-451-310200-
/O.CON.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
322 PM EDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

LONG PERIOD SWELLS WILL SUBSIDE SOME THROUGH THIS EVENING,
HOWEVER SOME ROUGH CONDITIONS MAY STILL OCCUR ESPECIALLY IN AND
NEAR THE INLETS.

AS HIGH PRESSURE BUILDS TOWARD OUR AREA EARLY THIS WEEK, A
PROLONGED PERIOD OF NORTHEASTERLY WINDS IS EXPECTED. THIS MAY
INCREASE ENOUGH TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS AGAIN
ALONG WITH BUILDING SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

GORSE
521 
WHUS71 KPHI 310120
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT SUN AUG 30 2009

ANZ450>455-310230-
/O.CAN.KPHI.SC.Y.0063.000000T0000Z-090831T0200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
920 PM EDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. LARGE SWELLS ASSOCIATED WITH SATURDAY/S
PASSAGE OF THE OFFSHORE TROPICAL WEATHER SYSTEM HAVE DECREASED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 7:25 PM EDT, 7 hours 8 minutes earlier.

Area forecast discussion, Aug 26, 7:25 PM EDT, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 PM EDT WED AUG 26 2009

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT BUT SHOULD REMAIN DRY
IN MOST LOCATIONS. AN AREA OF LOW PRESSURE OVER THE OHIO VALLEY
AND ITS ASSOCIATED COLD FRONT WILL APPROACH THE AREA THURSDAY
NIGHT AND FRIDAY, THEN ALL EYES TURN TO TROPICAL STORM DANNY AND
ITS POTENTIAL IMPACTS TO OUR REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A CDFNT WILL CROSS THE REGION EARLY TONIGHT AND SHOULD COME THROUGH
DRY IN MOST AREAS.  THE BEST CHC TO SEE ANY PRECIP WOULD BE IN THE
NRN ZONES.  OTHERWISE, A GENLY QUIET AND COMFORTABLE NIGHT IS IN
STORE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
WEAK HIGH PRESSURE BUILDS IN BEHIND THE FRONT FOR THURSDAY BRINGING
ANOTHER DRY AND COOLER DAY.  TEMPS WILL REMAIN IN THE LOW TO MID 80S
IN MOST LOCATIONS WITH DEW POINTS DROPPING INTO THE 50S.

A LOW IN THE OH VLY WILL MOVE TOWARD THE REGION THURSDAY NIGHT AND
ITS ATTENDANT WMFNT WILL BE IN CLOSE PROXIMITY.  THERE IS DECENT
MODEL AGREEMENT THAT THE APPROACHING LOW AND FRONT COULD TRIGGER
SOME PRECIP LATER THURSDAY NIGHT.  THERE ARE SOME DIFFS WRT HIGH
TEMPS ON THURSDAY, ALL DUE TO THE LOCATION OF THE AFOREMENTIONED
FEATURES.  WITHOUT ANYTHING KEY TO HANG MY HAT ON, SPLITTING THE
DIFFERENCE SEEMS THE BEST COURSE OF ACTION AT THIS TIME.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THINGS BEGIN TO TAKE A PRONOUNCED DOWNHILL TURN ON FRIDAY AS THE LOW
IN THE OH VLY STRENGTHENS AND THE WMFNT MOVES THROUGH THE AREA.

HOWEVER, THESE FEATURES ARE ONLY A PART OF THE EQUATION AS ALL
ATTENTION WILL SHIFT TO NEWLY FORMED TS DANNY, WHICH IS CURRENTLY
WELL EAST OF THE BAHAMAS.

THERE IS CURRENTLY SIGNIFICANT UNCERTAINTY WRT TO TRACK OF DANNY.
THE COMPUTER MODELS ESSENTIALLY FALL INTO TWO CAMPS.  THE GFS AND
MANY OF THE TROPICAL SPECIFIC MODELS, INDICATE AN EASTERN TRACK OFF
THE COAST.  THE NAM AND 16/00Z CMC ARE STRONGER AND AFTER LANDFALL
IN THE CAROLINAS KEEP THE LOW EITHER INLAND OR RECURVE IT, BUT KEEP
IT MUCH CLOSER TO THE COAST.  THE 16/12Z CMC STILL MAINTAINS THE
STRONGER SYS BUT HAS SHIFTED SIGNIFICANTLY TO THE E.  THE 26/00Z
ECMWF IS FAIRLY FAR E AT FIRST BUT THEN TURNS THE SYS CLOSER TO THE
COAST BY SAT AM.  THE 26/12Z ECMWF HAS ALSO SHIFTED FURTHER E, SO
PERHAPS A MORE ELY PATH WILL MATERIALIZE.  THE OFFICIAL NHC FCST
TAKES A MIDDLE OF THE ROAD APPROACH, BOTH LITERALLY AND
FIGURATIVELY.  QPF VALUES COULD RANGE ACRS THE GAMUT AS WELL, ALL
DEPENDENT ON THE PATH AND TRACK OF DANNY.

REGARDLESS OF WHAT TRACK THE SYS ULTIMATELY TAKES, THERE WILL LIKELY
BE SOME IMPACT TO THE AREA ESPECIALLY ON SATURDAY.  WHETHER THOSE
IMPACTS ARE JUST ON THE WATER OR INVOLVE HEAVY RAIN AND STRONG WINDS
INLAND REMAINS TO BE SEEN.  STAY TUNED TO THIS DEVELOPING AND
CHANGING SITUATION AND PLEASE SEE THE LATEST NHC ADVISORIES FOR THE
MOST UP-TO-DATE INFO ON TS DANNY.

AFTER DANNY MOVES AWAY BY SATURDAY NIGHT, THERE MAY BE A BREAK IN
THE WX, BEFORE THE AFOREMENTIONED CDFNT MOVES THROUGH ON SUNDAY OR
SUNDAY NIGHT.  THEN A WAVE MAY MOVE UP THE FRONT, KEEPING THINGS
UNSETTLED INTO MONDAY.  THIS ADDITIONAL PRECIP WITH THE FRONT AND
WILL ONLY ADD TO WHATEVER FALLS FROM TS DANNY.

HIGH PRES THEN BUILD IN FOR MONDAY NIGHT THROUGH MIDWEEK, BRINGING
DRY AND PLEASANT WX TO THE REGION.  GUID TEMPS LOOK REASONABLE AND
WERE GENLY ACCEPTED.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A COLD FRONT WILL SETTLE ACROSS OUR AREA DURING THE FIRST HALF OF
TONIGHT. A NARROW BAND OF CLOUDS AND SHOWERS ARE ASSOCIATED WITH
THIS FRONT, HOWEVER RADAR TRENDS ARE SUGGESTING THIS ACTIVITY IS
WEAKENING SOME AS IT MOVES SOUTHEASTWARD. WHILE A SHOWER OR TWO
CANNOT BE RULED OUT NEAR KABE, THE CHANCES LOOK SMALL ENOUGH
THEREFORE NO MENTION WILL BE INCLUDED. WILL MONITOR RADAR TRENDS
THOUGH AND ISSUE AN AMENDMENT IF SHOWERS LOOK TO IMPACT THIS
TERMINAL. ELSEWHERE, MAINLY A MID LEVEL CLOUD DECK WILL DRIFT ACROSS
BUT WILL TEND TO THIN SOME AS IT GETS TO NEAR A LINE FROM ABOUT KILG
TO KACY. OVERALL, VFR CONDITIONS ARE EXPECTED TONIGHT. A WIND SHIFT
WILL TAKE PLACE WITH THIS FRONT, HOWEVER AS VERTICAL MIXING WANES
THIS EVENING /WINDS ALREADY SETTLING/, MANY TERMINALS SHOULD HAVE
THEIR SURFACE WINDS GO LIGHT AND VARIABLE. KPHL WILL PROBABLY HANG
ONTO JUST ENOUGH WIND THEREFORE A DIRECTION WAS INDICATED THROUGH
THE NIGHT.

FOR THURSDAY, THE FRONTAL BOUNDARY WILL STALL OUT TO OUR SOUTH AS
HIGH PRESSURE BUILDS TO OUR NORTH. THIS WILL ALLOW A NORTHEASTERLY
SURFACE FLOW TO OCCUR ALTHOUGH THE SPEEDS ARE ANTICIPATED TO BE 10
KNOTS OR LESS. THE LOW-LEVEL AIR MASS IS FORECAST TO BE DRYING OUT
SOME, HOWEVER ENOUGH SURFACE HEATING SHOULD TAKE PLACE TO ALLOW FOR
SOME CUMULUS TO DEVELOP. THERE COULD STILL BE A LITTLE BIT OF MID TO
HIGH CLOUD AROUND AS WELL. THERE IS SOME POTENTIAL THAT CLOUDS MAY
TRY AND MOVE ONSHORE AND INTO THE KACY AND KMIV AREAS. GIVEN THE
FORECAST DRYING OF THE LOW-LEVEL AIR MASS THOUGH, WE DID NOT BRING A
LOT OF CLOUDS BACK IN, BUT DID INDICATE THIS POSSIBLE TREND TOWARD
THE END OF THE PERIOD.

OUTLOOK...
TROPICAL STORM DANNY IS FORECAST TO MAKE A TURN NORTHWARD LATER THIS
WEEK AND INTO THE WEEKEND. THERE IS UNCERTAINTY REGARDING THE TRACK
AND EVEN INTENSITY OF THIS SYSTEM, HOWEVER IT LOOKS TO AT LEAST
PARALLEL THE EAST COAST LATE FRIDAY AND SATURDAY. AN ONSHORE FLOW
HOWEVER WILL STRENGTHEN SOME AHEAD OF THIS SYSTEM FRIDAY AND
SATURDAY, AND THIS MAY GATHER ENOUGH DEEPER MOISTURE TO PRODUCE LOW
CEILINGS ALONG WITH SHOWERS AND PERHAPS THUNDERSTORMS. ONCE THIS
SYSTEM EXITS, A COLD FRONT IS SCHEDULED TO ARRIVE SUNDAY AFTERNOON,
THEN BE TO OUR EAST ON MONDAY.

&&

.MARINE...
A COLD FRONT WILL CROSS THE WATERS EARLY TONIGHT. WEST TO SOUTHWEST
WINDS EARLY THIS EVENING WILL VEER TO NORTH BEHIND THE FRONT. WIND
SPEEDS ARE EXPECTED TO BE AROUND 10 TO 15 KNOTS. SMALL CRAFT
ADVISORIES WILL NOT BE NEEDED IN THE SHORT TERM.

TROPICAL STORM DANNY IS THE BIG WEATHER STORY TODAY. IT HAS FORMED
EAST OF THE BAHAMAS, AND ACCORDING TO THE MOST RECENT NHC /NATL
HURRICANE CENTER/ FORECAST, IT WILL MOVE NORTHWARD NEAR THE EAST
COAST THE NEXT FEW DAYS. THE NHC FORECAST CALLS FOR DANNY TO
BECOME A CAT1 HURRICANE BEFORE BECOMING EXTRATROPICAL BY SUNDAY.
CONSULT THE LATEST FORECAST FROM THE NHC FOR MORE INFORMATION.
WIND AND SEAS WILL STEADILY INCREASE FRIDAY AND REMAIN RATHER HIGH
THROUGH SATURDAY. MARINE HEADLINES /SCA. TS/WATCH OR WARN/ MAY
EVENTUALLY BE ISSUED WHEN DANNY NEARS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...GORSE
MARINE...OHARA
Hazardous weather outlook, Aug 26, 3:55 PM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED AUG 26 2009

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-272000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
355 PM EDT WED AUG 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TROPICAL STORM DANNY WILL IMPACT THE AREA FRIDAY NIGHT INTO AT
LEAST SATURDAY NIGHT WITH THE POSSIBILITY OF HEAVY RAIN AND GUSTY
WINDS OVER THE AREA. THERE IS STILL QUITE A BIT OF UNCERTAINTY
WITH RESPECT TO THE TRACK OF THE SYSTEM AND DANNYS ULTIMATE TRACK
WILL DETERMINE WHAT OCCURS OVER THE REGION.

PLEASE REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST
ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-272000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
355 PM EDT WED AUG 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TROPICAL STORM DANNY WILL IMPACT THE AREA FRIDAY NIGHT INTO AT
LEAST SATURDAY NIGHT WITH THE POSSIBILITY OF HEAVY RAIN AND GUSTY
WINDS OVER THE AREA. THERE IS STILL QUITE A BIT OF UNCERTAINTY
WITH RESPECT TO THE TRACK OF THE SYSTEM AND DANNYS ULTIMATE TRACK
WILL DETERMINE WHAT OCCURS OVER THE REGION. ENHANCED RIP CURRENTS
ARE ALSO POSSIBLE.

PLEASE REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST
ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-272000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 PM EDT WED AUG 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TROPICAL STORM DANNY WILL IMPACT THE AREA FRIDAY NIGHT INTO AT
LEAST SATURDAY NIGHT WITH THE POSSIBILITY OF HEAVY RAIN AND GUSTY
WINDS AND INCREASED SEAS OVER THE AREA. THERE IS STILL QUITE A
BIT OF UNCERTAINTY WITH RESPECT TO THE TRACK OF THE SYSTEM AND
DANNYS ULTIMATE TRACK WILL DETERMINE WHAT OCCURS OVER THE REGION.

PLEASE REFER TO THE NATIONAL HURRICANE CENTER FOR THE LATEST
ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.